Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 486158, 12 pages
http://dx.doi.org/10.1155/2012/486158
Research Article

Some Identities on Bernoulli and Euler Numbers

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
3Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 15 November 2011; Accepted 23 December 2011

Academic Editor: Delfim F. M. Torres

Copyright © 2012 D. S. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. S. Kim, T. Kim, J. Choi, and Y. H. Kim, “Some Identities on Bernoulli and Euler Numbers,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 486158, 12 pages, 2012. https://doi.org/10.1155/2012/486158.